advertisement
Question
Posted by: Venite | 2011/05/24

Birth control

Hi. I went onto Trigestrel about a year ago. I used to be on Triphasil for 15 years and was told that it is going off the market, therfore the change over. I have steadily gained weight +- 10kg in a year. I am constantly bloated and sometimes have severe cramps and terrible wind. Could this be because of the different birth control??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That would be unlikely, they are virtualy the same.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/30

That would be unlikely, they are virtualy the same.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement